Advertisement

Mathematische Annalen

, Volume 344, Issue 3, pp 645–701 | Cite as

A characterization of domains in C 2 with noncompact automorphism group

  • Kaushal VermaEmail author
Article

Abstract

Let D be a bounded domain in C 2 with a non-compact group of holomorphic automorphisms. Model domains for D are obtained under the hypotheses that at least one orbit accumulates at a boundary point near which the boundary is smooth, real analytic and of finite type.

Mathematics Subject Classification (2000)

Primary 32M12 Secondary 32M99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bedford E., Fornaess J.E.: Biholomorphic maps of weakly pseudoconvex domains. Duke Math. J. 45, 711–719 (1978)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bedford E., Pinchuk S.: Domains in C 2 with noncompact holomorphic automorphism group (English). Math. USSR Sb. 63, 141–151 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Bedford E., Pinchuk S.: Domains in C n +  1 with noncompact automorphism group. J. Geom. Anal. 1, 165–191 (1991)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Bedford E., Pinchuk S.: Convex domains with noncompact automorphism group (English). Russ. Acad. Sci. Sb. Math. 82(1), 1–10 (1995)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Bedford E., Pinchuk S.: Domains in C 2 with noncompact automorphism group. Indiana Univ. Math. J. 47(1), 199–222 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Berteloot F.: Characterization of models in C 2 by their automorphism groups. Int. J. Math. 5, 619–634 (1994)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Berteloot F.: Sur certains domaines faiblement pseudoconvexes dont le groupe d’automorphismes analytiques est non compact. Bull. Sc. Math. 2e Sér. 114, 411–420 (1990)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Chirka E.: Complex Analytic Sets. Kluwer, Dordrecht (1990)Google Scholar
  9. 9.
    Chirka E.: Regularity of the boundary of analytic sets (English). Math. USSR Sb. 45(3), 291–335 (1983)CrossRefMathSciNetGoogle Scholar
  10. 10.
    Coupet, B., Pinchuk, S.: Holomorphic equivalence problem for weighted homogeneous rigid domains in C n +  1. In: Chirka, E.M. (ed.) Collection of Papers Dedicated to B. V. Shabat, pp. 111–126. Farsis, Moscow (1997)Google Scholar
  11. 11.
    Coupet B., Pinchuk S., Sukhov A.: On boundary rigidity and regularity of holomorphic mappings. Int. J. Math. 7(5), 617–643 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Diederich K., Fornaess J.E.: Biholomorphic maps between certain real analytic domains in C 2 Math. Ann. 245, 255–272 (1979)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Diederich K., Fornaess J.E.: Proper holomorphic mappings between real analytic pseudoconvex domains in C n. Math. Ann. 282, 681–700 (1988)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Diederich K., Pinchuk S.: Proper holomorphic maps in dimension two extend. Indiana Univ. Math. J. 44, 1089–1126 (1995)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Diederich K., Pinchuk S.: Regularity of continuous CR mappings in arbitrary dimension. Mich. Math. J. 51(1), 111–140 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Diederich K., Webster S.: A reflection principle for degenerate real hypersurfaces. Duke Math. J. 47(4), 835–843 (1980)zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Efimov, A.M.: A generalization of the Wong–Rosay theorem for the unbounded case, (Russian) Math. Sb., 186, 41–50; translation in Sb. Math., 186 (1995), 967–976Google Scholar
  18. 18.
    Fu S., Isaev A.V., Krantz S.G.: Examples of domains with non-compact automorphism groups. Math. Res. Lett. 3(5), 609–617 (1996)zbMATHMathSciNetGoogle Scholar
  19. 19.
    Fujita R.: Domaines sans point critique intérieur sur l’espace projectif complexe. J. Math. Soc. Jpn. 15, 443–473 (1963)zbMATHCrossRefGoogle Scholar
  20. 20.
    Gaussier H.: Characterization of convex domains with noncompact automorphism group. Mich. Math. J. 44, 375–388 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Greene, R., Krantz, S.: Invariants of Bergman geometry and results concerning the automorphism groups of domains in C n, Geometrical and algebraical aspects in several complex variables (Cetraro, 1989), Sem. Conf., vol. 8. EditEl, Rende, pp. 107–136 (1991)Google Scholar
  22. 22.
    Henkin G.M.: An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain (English). Sov. Math. Dokl. 14, 858–862 (1973)zbMATHGoogle Scholar
  23. 23.
    Isaev A.V.: Hyperbolic 2-dimensional manifolds with 3-dimensional automorphism group. Geom. Topol. 12, 643–711 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  24. 24.
    Isaev A.V.: Hyperbolic n-dimensional manifolds with automorphism group of dimension n 2. Geom. Funct. Anal. (GAFA) 17, 192–219 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    Isaev A.V.: Analogues of Rossi’s map and E. Cartan’s classification of homogeneous strongly pseudoconvex 3-dimensional hypersurfaces. J. Lie Theory 16, 407–426 (2006)zbMATHMathSciNetGoogle Scholar
  26. 26.
    Isaev, A.V.: Lectures on the Automorphism Groups of Kobayashi-hyperbolic manifolds. Lecture Notes in Mathematics, vol. 1902. Springer, Berlin (2007)Google Scholar
  27. 27.
    Isaev A.V., Krantz S.G.: Domains with non-compact automorphism group: a survey. Adv. Math. 146(1), 1–38 (1999)zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Kaup W.: Relle transformationsgruppen und invariante metriken auf komplexen räumen. Inv. Math. 3, 43–70 (1967)zbMATHCrossRefMathSciNetGoogle Scholar
  29. 29.
    Kim K.T.: Complete localization of domains with noncompact automorphism group. Trans. Am. Math. Soc. 319(1), 139–153 (1990)zbMATHCrossRefGoogle Scholar
  30. 30.
    Kim K.T.: Domains in C n with piecewise Levi flat boundaries which possess a noncompact automorphism group. Math. Ann. 292, 575–586 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  31. 31.
    Kim K.T., Krantz S.: The automorphism groups of domains. Am. Math. Mon. 112(7), 585–601 (2005)zbMATHMathSciNetGoogle Scholar
  32. 32.
    Kim K.T., Verdiani L.: Complex n-dimensional manifolds with a real n 2-dimensional automorphism group. J. Geom. Anal. 14, 701–713 (2004)zbMATHMathSciNetGoogle Scholar
  33. 33.
    Krantz, S.: Geometric Analysis and Function Spaces. CBMS and American Mathematical Society, Providence (1993)Google Scholar
  34. 34.
    Kruzhilin N., Soldatkin P.A.: Affine and holomorphic equivalence of tube domains in C 2. Math. Notes 75(5), 623–634 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  35. 35.
    Narasimhan R.: Several Complex Variables. Univ. of Chicago Press, Chicago, IL (1971)zbMATHGoogle Scholar
  36. 36.
    Oeljeklaus K.: On the automorphism group of certain hyperbolic domains in C 2. Asterisque 217, 193–217 (1993)MathSciNetGoogle Scholar
  37. 37.
    Oeljeklaus K.: Une remarque sur le groupe des automorphismes holomorphes de domaines tubes dans C n. C. R. Acad. Sci. Paris Ser. I 312, 967–968 (1991)zbMATHMathSciNetGoogle Scholar
  38. 38.
    Pinchuk S., Tsyganov S.: Smoothness of CR mappings between strictly pseudoconvex hypersurfaces. Math. USSR Izv. 35, 457–467 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  39. 39.
    Rosay J.P.: Sur une caractérisation de la boule parmi les domaines de C n par son groupe d’automorphismes. Ann. Inst. Four. Grenoble. XXIX, 91–97 (1979)MathSciNetGoogle Scholar
  40. 40.
    Shafikov R.: Analytic continuation of germs of holomorphic mappings between real hypersurfaces in C n. Mich. Math. J. 47, 133–149 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  41. 41.
    Shiffman B.: Separate analyticity and Hartogs theorems. Indiana Univ. Math. J. 38(4), 943–957 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  42. 42.
    Shiffman B.: On the removal of singularities of analytic sets. Mich. Math. J. 15, 111–120 (1968)zbMATHCrossRefMathSciNetGoogle Scholar
  43. 43.
    Sukhov A.: On boundary regularity of holomorphic mappings (English). Russ. Acad. Sci. Sb. Math. 83(2), 541–551 (1995)CrossRefMathSciNetGoogle Scholar
  44. 44.
    Verma K.: A note on uniform extendability of automorphisms. Complex Var. Theory Appl. 49(3), 183–195 (2004)zbMATHMathSciNetGoogle Scholar
  45. 45.
    Vladimirov V.S.: Methods of the theory of functions of many complex variables. MIT Press, Cambridge (1966)Google Scholar
  46. 46.
    Webster S.: On the mapping problem for algebraic real hypersurfaces. Inv. Math. 43, 53–68 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  47. 47.
    Wong B.: Characterization of the ball in C n by its automorphism group. Inv. Math. 41, 253–257 (1977)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations